X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics - differential geometry (23) 23
mathematics (16) 16
cohomogeneity one actions (7) 7
differential geometry (7) 7
constant principal curvatures (6) 6
animals (5) 5
classification (5) 5
complex hyperbolic space (5) 5
isoparametric hypersurfaces (5) 5
polar action (5) 5
analysis (4) 4
index medicus (4) 4
mexico (4) 4
real hypersurfaces (4) 4
spheres (4) 4
submanifolds (4) 4
57s20 (3) 3
algebraic geometry (3) 3
complex projective space (3) 3
cryptic species (3) 3
curvature (3) 3
geometry (3) 3
humans (3) 3
hyperbolic spaces (3) 3
hyperpolar (3) 3
hypersurfaces (3) 3
kähler angle (3) 3
mathematics, general (3) 3
onchocerciasis - epidemiology (3) 3
onchocerciasis - transmission (3) 3
phylogeny (3) 3
projective-space (3) 3
symmetric-spaces (3) 3
tropical medicine (3) 3
zoology (3) 3
4 principal curvatures (2) 2
53b25 (2) 2
53c35 (2) 2
53c42 (2) 2
57s15 (2) 2
biological diversity (2) 2
circuit arrangements or systems for supplying or distributingelectric power (2) 2
complex hyperbolic plane (2) 2
complex projective plane (2) 2
complex variables (2) 2
conservation (2) 2
constant mean curvature (2) 2
conversion or distribution of electric power (2) 2
dwarf carnivores (2) 2
dynamical systems (2) 2
electricity (2) 2
elimination (2) 2
evolutionary biology (2) 2
fkm-foliation (2) 2
foliations (2) 2
generation (2) 2
genetic structure (2) 2
geometric topology (2) 2
homogeneous hypersurfaces (2) 2
homogeneous submanifolds (2) 2
hopf hypersurfaces (2) 2
infection (2) 2
isoparametric hypersurface (2) 2
ivermectin - administration & dosage (2) 2
ivermectin treatment (2) 2
kahler angle (2) 2
mathematics, applied (2) 2
maximum-likelihood (2) 2
mexico - epidemiology (2) 2
mitochondrial dna (2) 2
onchocerca volvulus - drug effects (2) 2
onchocerciasis - prevention & control (2) 2
parasitic diseases (2) 2
parasitology (2) 2
phylogeography (2) 2
planes (2) 2
population-structure (2) 2
populations (2) 2
prevalence (2) 2
principal curvatures (2) 2
public, environmental & occupational health (2) 2
space forms (2) 2
symmetric spaces (2) 2
systems for storing electric energy (2) 2
1st eigenvalue (1) 1
1st evidence (1) 1
53c12 (1) 1
53c12, 53c35, 57s15 (1) 1
53c40 (1) 1
53d12 (1) 1
abridged index medicus (1) 1
abstract harmonic analysis (1) 1
adaptation (1) 1
admixture (1) 1
adult worms (1) 1
aircraft detection (1) 1
alemany (1) 1
algebra (1) 1
alien (1) 1
anthelmintics - administration & dosage (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Mathematische Zeitschrift, ISSN 0025-5874, 12/2017, Volume 287, Issue 3, pp. 1183 - 1213
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 02/2016, Volume 368, Issue 2, pp. 1211 - 1249
Journal Article
Annali di Matematica Pura ed Applicata (1923 -), ISSN 0373-3114, 4/2018, Volume 197, Issue 2, pp. 469 - 486
We give a geometric characterization of certain hypersurfaces of cohomogeneity one in the complex projective and hyperbolic planes. We also obtain some partial... 
53C42 | Cohomogeneity one | Strongly 2-Hopf | 53B25 | Austere | Complex projective plane | Levi-flat | Mathematics | 57S20 | Polar action | 57S15 | Ruled | Constant mean curvature | Complex hyperbolic plane | Mathematics, general | MATHEMATICS, APPLIED | SPACE FORMS | MATHEMATICS | CONSTANT PRINCIPAL CURVATURES | SUBMANIFOLDS | REAL HYPERSURFACES
Journal Article
Tohoku Mathematical Journal, ISSN 0040-8735, 09/2018, Volume 70, Issue 3, pp. 353 - 375
Journal Article
Manuscripta Mathematica, ISSN 0025-2611, 2018, Volume 161, Issue 1-2, pp. 15 - 34
We show that simply connected Riemannian homogeneous spaces of compact semisimple Lie groups with polar isotropy actions are symmetric, generalizing results of... 
MATHEMATICS | CLASSIFICATION | HYPERPOLAR | SPACES
Journal Article
Advances in Mathematics, ISSN 0001-8708, 07/2019, Volume 351, pp. 718 - 760
We show that a wide range of overdetermined boundary problems for semilinear equations with position-dependent nonlinearities admits nontrivial solutions. The... 
Symmetric spaces | Asymptotically homogeneous spaces | Semilinear elliptic problems | Harmonic spaces | Overdetermined boundary value problems | EXTREMAL DOMAINS | 1ST EIGENVALUE | CLASSIFICATION | PROOF | HYPERPOLAR | MATHEMATICS | SYMMETRY | MASS
Journal Article
Journal of Geometry and Physics, ISSN 0393-0440, 10/2019, Volume 144, pp. 121 - 125
We show that ruled real hypersurfaces with constant mean curvature in the complex projective and hyperbolic spaces must be minimal. This provides their... 
Minimal hypersurface | Complex hyperbolic space | Constant mean curvature | Complex space form | Complex projective space | Ruled hypersurface | MATHEMATICS | SUBMANIFOLDS | PHYSICS, MATHEMATICAL | REAL HYPERSURFACES
Journal Article
Transformation Groups, ISSN 1083-4362, 12/2015, Volume 20, Issue 4, pp. 921 - 938
We classify, up to orbit equivalence, the cohomogeneity one actions on the noncompact Riemannian symmetric spaces of rank two G(2)(C)/G(2), SL3(C)/SU3 and... 
MATHEMATICS | ORBIT
Journal Article
Advances in Mathematics, ISSN 0001-8708, 06/2013, Volume 239, pp. 1 - 17
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 8/2012, Volume 271, Issue 3, pp. 1037 - 1042
We construct examples of inhomogeneous isoparametric real hypersurfaces in complex hyperbolic spaces. 
Mathematics, general | Mathematics | Homogeneous submanifolds | Isoparametric hypersurfaces | Primary 53C40 | MATHEMATICS | COHOMOGENEITY ONE ACTIONS
Journal Article
Journal Article
International Mathematics Research Notices, ISSN 1073-7928, 2015, Volume 2015, Issue 22, pp. 12114 - 12125
We propose a method to extend submanifolds, singular Riemannian foliations and isometric actions from a boundary component of a noncompact symmetric space to... 
MATHEMATICS | HYPERSURFACES
Journal Article
São Paulo Journal of Mathematical Sciences, ISSN 1982-6907, 02/2019
Journal Article
Differential Geometry and its Applications, ISSN 0926-2245, 2011, Volume 29, Issue 1, pp. S65 - S70
We present the motivation and current state of the classification problem of real hypersurfaces with constant principal curvatures in complex space forms. In... 
Homogeneous hypersurfaces | Hopf hypersurfaces | Constant principal curvatures | Secondary | Primary | MATHEMATICS | MATHEMATICS, APPLIED | PROJECTIVE-SPACE | SPHERES | ISOPARAMETRIC HYPERSURFACES | COHOMOGENEITY ONE ACTIONS | HYPERBOLIC SPACES
Journal Article
Indiana University Mathematics Journal, ISSN 0022-2518, 1/2011, Volume 60, Issue 3, pp. 859 - 882
Journal Article
05/2020
We construct new stationary weak solutions of the 3D Euler equation with compact support. The solutions, which are piecewise smooth and discontinuous across a... 
Mathematics - Analysis of PDEs
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.